# SDR MALA020552

- Difficulty date: September 5, 2002
- Submitted: September 10, 2002
- Operation: Air carrier
- Aircraft: N418XJ
- Make and model: Saab 340B
- Aircraft serial: 340B418
- Aircraft time: 13,345 hours, 14,820 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4Y/2Y-INSPECTION IN CWA, ANGLE AT STA 225 HAS LIGHT CORROSION.  MAINTENANCE REMOVED CORROSION IAW SRM 51-70-40.
